Derminator



Please only post questions when you could not find the answer searching this forum or our instructions. Pre-and post-sales questions about our products only. Thank you!

Author Topic: Dermarolling/Needling While on Accutane?  (Read 8021 times)

Avant

  • Guest
Dermarolling/Needling While on Accutane?
« on: October 25, 2010, 12:17:08 AM »
Hello,

I was wondering if it would be OK to roll your face while on accutane with 1.5mm? Would this damage the skin in anyway?

Thanks

SarahVaughter

  • www.owndoc.com
  • Administrator
  • *****
  • Posts: 2275
  • Medical journalist
Dermarolling/Needling While on Accutane?
« Reply #1 on: October 25, 2010, 04:24:14 PM »
Accutane treatment affects wound healing and increases the risk of delayed healing and hypertrophic scarring.

  This doesnt mean that everybody on Accutane will always get scars after ablative procedures. It only means that the risk  of getting scars or delayed healing is increased.

  Ablative methods such as Laser resurfacing or chemical peels or plastic surgery should be avoided within six months to two years of having stopped taking Accutane.

  Dermarolling is not an ablative treatment (it doesn't remove the epidermis). Nevertheless, you should wait at least six months after taking the last dose of Accutane. Always do a small test patch first to see how it heals.

  It is said that when the oiliness returns to the facial skin, it is safe to start with Laser or other procedures.

  I am glad you asked because I realize we have to add this to our dermarolling instructions!
My comments should not be considered medical advice.

The dermaneedling part of our site is http://owndoc.com/dermarolling/

Our digital dermaneedling device ($170 for home users and clinics): http://derminator.com/

Derminator videos: https://www.youtube.com/user/owndoc/videos?flow=grid